# SDR USAA2012012600004

- Difficulty date: January 25, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 36,504 hours, 13,405 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: H110AIR
- Condition: Unserviceable
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALON FIRE EXTINGISHER AFT GALLEY NEEDS REPLACED, PIN MISSING.  REPLACED AFT GALLEY HALON FIRE EXTINGISHER.
